# SDR 99UAL900005

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661458
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT INBOARD FLAP RETRACTION STUCK BETWEEN 2 AND 5 DEGREES.  RETURNED TO ORD.  *S/D*  FOUND RIGHT INBOARD MOST JACKSCREW FAILED AT AFT END.  REPLACED TRANSMISSION AND JACKSCREW SYSTEM, OPERATIONALLY CHECKED OK.
